MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event was estimated based on event occurring in (b)(6) 2022.
 
Event or Problem Description
Agent ide study.It was reported that coronary artery disease occurred.On (b)(6) 2021, the subject presented with stable angina (ccs classification: 3) and the index procedure was performed the same day.The subject was on a prior regimen of aspirin (>= 72 hours) at the time of index procedure.A loading dose of 325 mg of aspirin and 600 mg clopidogrel were given prior to the procedure.The target lesion was located at the proximal left circumflex artery (lcx) and was 12 mm long with a reference vessel diameter of 3.00 mm.The target lesion was predilated with 3.0 mm x 12 mm balloon with 90% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was treated with 3.0 mm x 12 mm nc emerge mr balloon successfully, with 30% residual stenosis and timi flow of 3.Post dilation was not performed.In (b)(6) 2022, the subject started experiencing shortness of breath, not able to exercise for prolonged time and mild chest discomfort at peak exertion and was diagnosed with coronary artery disease.On (b)(6) 2022, , the subject came to hospital with shortness of breath and hospitalized for further evaluation and treatment.At the time of the event, the subject was on aspirin and clopidogrel.Coronary angiography revealed 99% in-stent restenosis (isr) in the proximal lcx.Following predilation with a 2.5 mm x 12 mm emerge mr, a 2.5 mm x 16 mm synergy xd drug eluting stent was deployed.The lesion was then post dilated with a 2.75 mm x 8 mm nc emrge mr balloon resulting in 0% stenosis with timi flow 3.The event was considered recovered/resolved and the subject was discharged on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on event occurring in january 2022.
 
Event or Problem Description
Agent ide study.It was reported that coronary artery disease occurred.On (b)(6) 2021, the subject presented with stable angina (ccs classification: the index procedure was performed the same day.The subject was on a prior regimen of aspirin (>= 72 hours) at the time of index procedure.A loading dose of 325 mg of aspirin and 600 mg clopidogrel were given prior to the procedure.The target lesion was located at the proximal left circumflex artery (lcx) and was 12 mm long with a reference vessel diameter of 3.00 mm.The target lesion was predilated with 3.0 mm x 12 mm balloon with 90% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was treated with 3.0 mm x 12 mm nc emerge mr balloon successfully, with 30% residual stenosis and timi flow of 3.Post dilation was not performed.In (b)(6) 2022, the subject started experiencing shortness of breath, not able to exercise for prolonged time and mild chest discomfort at peak exertion and was diagnosed with coronary artery disease.On (b)(6) 2022, the subject came to hospital with shortness of breath and hospitalized for further evaluation and treatment.At the time of the event, the subject was on aspirin and clopidogrel.Coronary angiography revealed 99% in-stent restenosis (isr) in the proximal lcx.Following predilation with a 2.5 mm x 12 mm emerge mr, a 2.5 mm x 16 mm synergy xd drug eluting stent was deployed.The lesion was then post dilated with a 2.75 mm x 8 mm nc emrge mr balloon resulting in 0% stenosis with timi flow 3.The event was considered recovered/resolved and the subject was discharged on dual antiplatelet therapy.It was further reported that during the index procedure, following pre-dilation, the target lesion was treated with the 3.00 x 12mm study device and post dilated with a 3.25 x 12mm non-boston scientific balloon.The subject was discharged home on aspirin and clopidogrel.In (b)(6) 2022, the subject sometimes experienced chest discomfort at peak exertion.When the subject presented to the hospital in (b)(6) 2022, they had been experiencing shortness of breath for the previous six weeks.
 
Additional Manufacturer Narrative
B3 date of event was estimated based on event occurring in january 2022.
 
Event or Problem Description
Agent ide study it was reported that coronary artery disease occurred.On (b)(6) 2021, the subject presented with stable angina (ccs classification: 3) and the index procedure was performed the same day.The subject was on a prior regimen of aspirin ( 72 hours) at the time of index procedure.A loading dose of 325 mg of aspirin and 600 mg clopidogrel were given prior to the procedure.The target lesion was located at the proximal left circumflex artery (lcx) and was 12 mm long with a reference vessel diameter of 3.00 mm.The target lesion was predilated with 3.0 mm x 12 mm balloon with 90% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was treated with 3.0 mm x 12 mm nc emerge mr balloon successfully, with 30% residual stenosis and timi flow of 3.Post dilation was not performed.In (b)(6) 2022, the subject started experiencing shortness of breath, not able to exercise for prolonged time and mild chest discomfort at peak exertion and was diagnosed with coronary artery disease.On (b)(6) 2022, the subject came to hospital with shortness of breath and hospitalized for further evaluation and treatment.At the time of the event, the subject was on aspirin and clopidogrel.Coronary angiography revealed 99% in-stent restenosis (isr) in the proximal lcx.Following predilation with a 2.5 mm x 12 mm emerge mr, a 2.5 mm x 16 mm synergy xd drug eluting stent was deployed.The lesion was then post dilated with a 2.75 mm x 8 mm nc emrge mr balloon resulting in 0% stenosis with timi flow 3.The event was considered recovered/resolved and the subject was discharged on dual antiplatelet therapy.It was further reported that during the index procedure, following pre-dilation, the target lesion was treated with the 3.00 x 12mm study device and post dilated with a 3.25 x 12mm non-boston scientific balloon.The subject was discharged home on aspirin and clopidogrel.In (b)(6) 2022, the subject sometimes experienced chest discomfort at peak exertion.When the subject presented to the hospital in (b)(6) 2022, they had been experiencing shortness of breath for the previous six weeks.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key15228249
Report Number2134265-2022-08518
Device Sequence Number5634017
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public08714729846390
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0027696289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer09/16/2022
07/14/2023
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/28/2022
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale
Patient RaceWhite